It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Does Anyone Get Nausea & Sweating from Using SUBOXONE?



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-03-2008, 06:09 AM   #1
    DTryingMB
    Newbie
    (male)
     
    DTryingMB's Avatar
     
    Join Date: Aug 2008
    Location: Philadelphia, Pennsylvania, U.S.
    Posts: 4
    DTryingMB HB User
    Unhappy Does Anyone Get Nausea & Sweating from Using SUBOXONE?

    Hi Everyone, Does anyone get constant Nausea or Sweating from taking Suboxone? This is my 3rd month prescribed to it and I constantly get nausea and sweating about a half hour to an hour after taking it. I have tried Rite Aid brand motin sickness over the counter and it works but I have to take 2 with each Sub. I was told it might be one of the ingredients inthe Sub. I wanted to switch to Subutex instead. Has anyone had the same reaction to Suboxone, and should I switch? Does Subutex work and have the same effects of Suboxone?
    Thanks,
    DTryingMB

     
    Sponsors Lightbulb
       
    Old 09-03-2008, 06:35 AM   #2
    TJinPA
    Senior Member
    (male)
     
    TJinPA's Avatar
     
    Join Date: Dec 2006
    Location: PA
    Posts: 158
    TJinPA HB User
    Re: Does Anyone Get Nausea & Sweating from Using SUBOXONE?

    Hi Dtrying - The sweats are a common side effect of sub therapy. What may help this is loweering (via tapper) the dose. When I was on 16 mg of sub I sweated like crazy. Now that I am under 8 mgs and still tapering the sweats have almost disappeared.

    Also as far as the nausea, are you constipated also? I learned early on to take metamucil EVERY night to avoid that aspect of the side effects.

    Peace be with you. TJ

     
    Old 09-03-2008, 08:52 AM   #3
    DTryingMB
    Newbie
    (male)
     
    DTryingMB's Avatar
     
    Join Date: Aug 2008
    Location: Philadelphia, Pennsylvania, U.S.
    Posts: 4
    DTryingMB HB User
    Re: Does Anyone Get Nausea & Sweating from Using SUBOXONE?

    Hi, TJ I just started Sub. so I will wait for my doctor to give the go ahead on the taper. I still sweat even from 1 8mg pill I think it is the ingredients in it. For the other question, I have not gone to the bathroom normally in 6 years, and I know it's from the methadone and Sub. Well I think I am going to try Subutex if I do not have a problem with my insurance (which is another story), but thanks for responding!

    Last edited by mod-anon; 09-03-2008 at 11:29 AM. Reason: removed quote

     
    Old 09-03-2008, 03:05 PM   #4
    TJinPA
    Senior Member
    (male)
     
    TJinPA's Avatar
     
    Join Date: Dec 2006
    Location: PA
    Posts: 158
    TJinPA HB User
    Re: Does Anyone Get Nausea & Sweating from Using SUBOXONE?

    HI Dt you really should give the metamucil or another natural fiber suppliment, that more than likely will help with the nausea.

     
    Old 09-05-2008, 12:45 PM   #5
    CLEANandSOBER
    Newbie
    (male)
     
    CLEANandSOBER's Avatar
     
    Join Date: Mar 2007
    Location: Bakersfield, CA, USA
    Posts: 9
    CLEANandSOBER HB User
    Re: Does Anyone Get Nausea & Sweating from Using SUBOXONE?

    I have the same problem every now and then. It can be 60 degrees in my house and I will look like I have been working in 110 degree heat. It only last for a little bit then goes away thankfully.

     
    Old 09-08-2008, 07:02 PM   #6
    G8Rfan66
    Junior Member
    (male)
     
    G8Rfan66's Avatar
     
    Join Date: Sep 2008
    Location: Florida
    Posts: 14
    G8Rfan66 HB User
    Re: Does Anyone Get Nausea & Sweating from Using SUBOXONE?

    I change t-shirts 2-3 a night. just tried cutting dose in half to see if that helps. Will let you know. Read my other post and answer if you can. "4 days into Sub program".

     
    Old 09-11-2008, 09:03 PM   #7
    kellibear
    Senior Member
    (female)
     
    kellibear's Avatar
     
    Join Date: May 2008
    Location: nashville, tn
    Posts: 208
    kellibear HB User
    Re: Does Anyone Get Nausea & Sweating from Using SUBOXONE?

    i had to switch to subutex because of severe migraines caused by the naloxone in suboxone. it worked, but i still sweat. if you're really nauseated--your dose is probably way too high. some sub dr.s don't have a clue about sub and start people way too high. most people feel best around 2-4mg/day. but changing to subutex is a good idea if you can get your dr. to do that--most won't.

     
    Old 09-15-2008, 12:42 PM   #8
    ALLY8135
    Junior Member
    (female)
     
    ALLY8135's Avatar
     
    Join Date: Dec 2007
    Location: UNITED STATES
    Posts: 12
    ALLY8135 HB User
    Re: Does Anyone Get Nausea & Sweating from Using SUBOXONE?

    I do and I take REMERON!!! It is a antidepressant and it also helps me sleep!!!!

     
    Old 08-02-2010, 09:47 AM   #9
    chrisp0714
    Newbie
    (male)
     
    chrisp0714's Avatar
     
    Join Date: Aug 2010
    Posts: 1
    chrisp0714 HB User
    Re: Does Anyone Get Nausea & Sweating from Using SUBOXONE?

    i have used everything from methadone to self medication with prescriptions in my years of opiate abuse and only found one way to quit, that was subs at least until i couldnt stop sweating getting fatigued etc which i have quit before but went back on subutex instead because i thought the nal in suboxone was doing it the only way is to suck it up as i have done too many times and im sure this isnt the last time and quit. take at least a week or two for rest even if you are a father(or mom) and caretaker like myself people have to understand you need this.i have been on subutex for almost a year was on suboxone for three and noticed that aside from the taste they are the same in regards to sweating, feeling nausea etc. i skateboard, train in brasilian jiu jitsu, and muay thai (mainly jiu jitsu) the kind of martial art i practice requires a gi or a suit used for matial arts looks kind of like a karate suit but ISN'T it is weighted and made out of quilt-like material i sweat super heavy no matter how much i train also making me sick any physical activity makes me sweat! even just laying down and existing make me sweat on buprenorphine. i have been off suboxone before and the sweating and body temp go back to normal after a while the fatigue turns into an easily forgettable thing because the subs cause a majority of it. i will be quitting again within a matter of days i just had to talk to my doctor and get what i think are the ONLY way to detox and get sleep. an increase in my benzo prescription and some muscle relaxant i also use marijuana occasionally (my favorite for detox) all of these are also addicting some worse than opiates so if you talk to your doctor about using them ask what is right for you life is much better with no monkey on your back. for craving i think when do i have the time? i have this to do or my kids to take care of or go camping far away from the drug world its cheap too. occupy yourself even if you are hammering a nail into wood repetitively. with subs you will always have side effects and watch your teeth also mine started rotting on methadone and through personal experience i know that subs rotted some teeth. anyone with questions regarding how to quit even from a high dose in minimal time because of work, family etc. same obstacles as me i know a great doctor the only one who has been able to get me off of these things i'll be quitting subutex in a matter of days and hopefully never wind up back on them.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    does suboxone cause fatigue? robyn1118 Addiction & Recovery 17 12-02-2008 04:40 PM
    Anyone know if Chantix works for smokeless tobacco? Deb123 Smoking Cessation 13 05-16-2008 11:04 AM
    Bloated Abdomen & Nausea h20girllm Digestive Disorders 1 12-10-2007 01:21 PM
    Please can anyone HELP-Can't get off Suboxone carolkinch Addiction & Recovery 17 12-04-2007 12:38 PM
    Quit norco habit, started Suboxone worried & confused about best method jamesmzrt Addiction & Recovery 2 01-23-2007 08:48 PM
    From Methadone to Suboxone - How does it feel? alwaysok General Health 2 12-17-2006 06:55 AM
    methadone, anyone? TragicQueen Pain Management 6 02-22-2004 06:10 AM
    What exactly does Sub do for chronic pain? ddanna Addiction & Recovery 13 01-02-2004 08:14 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:32 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!